| Model Number |
TFL-PLS |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the superpulsed laser system position sensor was faulty.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the faulty sensor was identified.It is likely the result of component failure; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.